On the dimensional symmetry rearrangement in renormalized quantum field theory
Annales de l'I.H.P. Physique théorique (1976)
- Volume: 25, Issue: 1, page 59-65
- ISSN: 0246-0211
Access Full Article
topHow to cite
topOgielski, A. T.. "On the dimensional symmetry rearrangement in renormalized quantum field theory." Annales de l'I.H.P. Physique théorique 25.1 (1976): 59-65. <http://eudml.org/doc/75908>.
@article{Ogielski1976,
author = {Ogielski, A. T.},
journal = {Annales de l'I.H.P. Physique théorique},
language = {eng},
number = {1},
pages = {59-65},
publisher = {Gauthier-Villars},
title = {On the dimensional symmetry rearrangement in renormalized quantum field theory},
url = {http://eudml.org/doc/75908},
volume = {25},
year = {1976},
}
TY - JOUR
AU - Ogielski, A. T.
TI - On the dimensional symmetry rearrangement in renormalized quantum field theory
JO - Annales de l'I.H.P. Physique théorique
PY - 1976
PB - Gauthier-Villars
VL - 25
IS - 1
SP - 59
EP - 65
LA - eng
UR - http://eudml.org/doc/75908
ER -
References
top- [1] C.G. Callan, Phys. Rev., t. D2, 1970, p. 1541. K. Symanzik, Comm. Math. Phys., t. 18, 1970, p. 227.
- [2] K. Pohlmeyer, Comm. Math. Phys., t. 12, 1969, p. 204. Zbl0177.56902
- [3] F. Zachariasen, Phys. Rev., t. 121, 1961, p. 1851. W. Thirring, Phys. Rev., t. 126, 1962, p. 1209. Zbl0096.43703MR121121
- [4] A. Aurilia, Y. Takahashi, N.J. Papastamatiou, H. Umezawa, Phys. Rev., t. D5, 1972, p. 3066.
- [5] J. Lukierski, A.T. Ogielski, I. C. T. P., Trieste Preprint, 1975.
- [6] A. Licht, Ann. of Phys., t. 34, 1965, p. 161. Zbl0128.45802MR189532
- [7] M. Gell-Mann, F. Low, Phys. Rev., t. 95, 1954, p. 1300. Zbl0057.21401
- [8] J. Lukierski, W. Sienkiewicz, Journ. Math. Phys., t. 15, 1974, p. 344; ibid., t. 16, 1975, p. 901. Zbl0275.20089MR373477
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.